# SDR ASAA2018060434900

- Difficulty date: June 3, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 35,760 hours, 10,696 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400018160
- Condition: Missing
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE PLATFORMS NR 18,16, 15, 10, 8, 6,5 SEALS MISSING.  ACFT GROUNDED.  REPLACED THE FAN BLADE PLATFORMS SEALS IAW T/C 78472002.
